Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 10.

Article

Brown, B.M. and Hoang, V. and Plum, M. and Wood, I. (2012) On the spectrum of waveguides in planar photonic bandgap structures. arxiv.org . pp. 1-19. (The full text of this publication is not available from this repository)

Brown, B.M. and Eastham, M.S.P. and Wood, I. (2009) Estimates for the lowest eigenvalue of a star graph. Journal of Mathematical Analysis and Applications, 354 (1). pp. 24-30. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Brown, B.M. and Grubb, G. and Wood, I. (2009) M -functions for closed extensions of adjoint pairs of operators with applications to elliptic boundary problems. Mathematische Nachrichten, 282 (3). pp. 314-347. ISSN 0025-584X. (The full text of this publication is not available from this repository)

Brown, B.M. and Eastham, M.S.P. and Wood, I. (2009) Conditions for the spectrum associated with an asymptotically straight leaky wire to comprise the interval (−∞, ∞). Journal of Physics A: Mathematical and Theoretical, 42 (5). ISSN 1751-8113. (The full text of this publication is not available from this repository)

Brown, B.M. and Hinchcliffe, J. and Marletta, M. and Naboko, S. and Wood, I. (2009) THE ABSTRACT TITCHMARSH-WEYL M-FUNCTION FOR ADJOINT OPERATOR PAIRS AND ITS RELATION TO THE SPECTRUM. Integral Equations and Operator Theory, 63 (3). pp. 297-320. ISSN 0378-620X. (The full text of this publication is not available from this repository)

Brown, B.M. and Eastham, M.S.P. and Wood, I. (2008) Conditions for the spectrum associated with an asymptotically straight leaky wire to contain an interval [− α^2/4, ∞). Archiv der Mathematik, 90 (6). pp. 554-558. ISSN 0003-889X. (The full text of this publication is not available from this repository)

Brown, B.M. and Marletta, M. and Naboko, S. and Wood, I. (2008) BOUNDARY TRIPLETS AND M-FUNCTIONS FOR NON-SELFADJOINT OPERATORS, WITH APPLICATIONS TO ELLIPTIC PDES AND BLOCK OPERATOR MATRICES. Journal of the London Mathematical Society, 77 (3). pp. 700-718. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Book section

Brown, B.M. and Hoang, V. and Plum, M. and Wood, I. (2011) Floquet-Bloch Theory for Elliptic Problems with Discontinuous Coefficients. In: Janas, Jan and Kurasov, Pavel and Laptev, Ari and Naboko, S. and Stolz, Gunter, eds. Spectral Theory and Analysis: Conference on Operator Theory, Analysis and Mathematical Physics (OTAMP) 2008. Operator Theory: Advances and Applications . Springer, Poland, pp. 1-20. ISBN 9783764399931. (The full text of this publication is not available from this repository)

Brown, B.M. and Hoang, V. and Plum, M. and Wood, I. (2009) On Spectral Bounds for Photonic Crystal Waveguides. In: Bandle, C. and Losonczi, L. and Gilanyi, A. and Pales, Z. and Plum, M., eds. Inequalities and Applications. International Series of Numerical Mathematics, 157 . Birkhaeuser, Basel, pp. 23-30. ISBN 9783764387723. (The full text of this publication is not available from this repository)

Conference or workshop item

Brown, B.M. and Eastham, M.S.P. and Wood, I. (2008) An example on the discrete spectrum of a star graph. In: Isaac Newton Institute for Mathematical Sciences, Cambridge, UK, January 8-June 29, 2007. (The full text of this publication is not available from this repository)

This list was generated on Sat Apr 19 13:14:24 2014 BST.